Weighted Norm Inequalities for Rough Singular Integral Operators | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Basque Center for Applied Mathematics | |
| dc.conicet.organizacion | Universidad del País Vasco | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Bahía Blanca. Instituto de Matemática Bahía Blanca. Universidad Nacional del Sur. Departamento de Matemática. Instituto de Matemática Bahía Blanca | |
| dc.conicet.organizacion | Universidad del País Vasco | |
| dc.conicet.organizacion | Basque Center for Applied Mathematics | |
| dc.conicet.paisOrganizacion | España | |
| dc.conicet.paisOrganizacion | España | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | España | |
| dc.conicet.paisOrganizacion | España | |
| dc.conicet.produccionid | 8069589 | |
| dc.contributor.author | Kangwei, Li | |
| dc.contributor.author | Pérez, Carlos | |
| dc.contributor.author | Rivera Ríos, Israel Pablo | |
| dc.contributor.author | Roncal, Luz | |
| dc.date.accessioned | 2019-10-10T17:58:26Z | |
| dc.date.available | 2019-10-10T17:58:26Z | |
| dc.date.issued | 2019-07 | |
| dc.date.updated | 2019-10-09T14:16:42Z | |
| dc.description.abstract | In this paper we provide weighted estimates for rough operators, including rough homogeneous singular integrals TΩ with Ω ∈ L∞(Sn-1) and the Bochner–Riesz multiplier at the critical index B(n-1)/2. More precisely, we prove qualitative and quantitative versions of Coifman–Fefferman type inequalities and their vector-valued extensions, weighted Ap- A∞ strong and weak type inequalities for 1 < p< ∞, and A1- A∞ type weak (1, 1) estimates. Moreover, Fefferman–Stein type inequalities are obtained, proving in this way a conjecture raised by the second-named author in the 1990s. As a corollary, we obtain the weighted A1- A∞ type estimates. Finally, we study rough homogenous singular integrals with a kernel involving a function Ω ∈ Lq(Sn-1) , 1 < q< ∞, and provide Fefferman–Stein inequalities too. The arguments used for our proofs combine several tools: a recent sparse domination result by Conde–Alonso et al. (Anal PDE 10(5):1255–1284, 2017), results by the first author (Collect Math 68:129–144, 2017), suitable adaptations of Rubio de Francia algorithm, the extrapolation theorems for A∞ weights (Cruz-Uribe et al. in J Funct Anal 213:412–439, 2004, Curbera et al. in Adv Math 203:256–318, 2006), and ideas contained in previous works by Seeger (J Am Math Soc 9:95–105 1996) and Fan and Sato (Tohoku Math J 53:265–284, 2001). | es |
| dc.description.fil | Fil: Kangwei, Li. Basque Center for Applied Mathematics; España | |
| dc.description.fil | Fil: Pérez, Carlos. Universidad del País Vasco; España | |
| dc.description.fil | Fil: Rivera Ríos, Israel Pablo. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Bahía Blanca. Instituto de Matemática Bahía Blanca. Universidad Nacional del Sur. Departamento de Matemática. Instituto de Matemática Bahía Blanca; Argentina. Universidad del País Vasco; España | |
| dc.description.fil | Fil: Roncal, Luz. Basque Center for Applied Mathematics; España | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Kangwei, Li; Pérez, Carlos; Rivera Ríos, Israel Pablo; Roncal, Luz; Weighted Norm Inequalities for Rough Singular Integral Operators; Springer; The Journal Of Geometric Analysis; 29; 3; 7-2019; 2526-2564 | es |
| dc.identifier.eissn | 1559-002X | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 1050-6926 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/85550 | |
| dc.journal.number | 3 | es |
| dc.journal.pagination | 2526-2564 | es |
| dc.journal.pais | Alemania | es |
| dc.journal.title | The Journal Of Geometric Analysis | es |
| dc.journal.volume | 29 | es |
| dc.language.iso | eng | es |
| dc.publisher | Springer | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://link.springer.com/article/10.1007%2Fs12220-018-0085-4 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1007/s12220-018-0085-4 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://arxiv.org/abs/1701.05170 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | FEFFERMAN–STEIN INEQUALITIES | es |
| dc.subject | ROUGH OPERATORS | es |
| dc.subject | RUBIO DE FRANCIA ALGORITHM | es |
| dc.subject | SPARSE OPERATORS | es |
| dc.subject | WEIGHTS | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Weighted Norm Inequalities for Rough Singular Integral Operators | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.3bf4e99b-758d-4161-a019-07c931e693f6_B.pdf
- Tamaño:
- 388.17 KB
- Formato:
- Adobe Portable Document Format
- Descripción: